Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kmk621

Veteran Member
  • Total Reviews

    0
  • Content Count

    70
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kmk621

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Maryland
  1. Day 47 (?) Losing track of the days here, but close enough. The fatigue and joint pain have been a bit better this week, but there were a few days last week that I could hardly keep my eyes open! I have a pretty small, but inflamed pimple on the chin (strange because I rarely got them there before). It hasn't come to a head, but its not anywhere near big enough to be called a cyst. The skin on my face isn't too dry, just around the nose and mouth it is sort of rough and flaky. Face as a
  2. I think b/c it can dry out your skin even worse or irritate the skin. Also, there is a class of antibiotics- tetracycline I think- that if taken with Accutane increase the chance of more severe side effects- like pressure in the brain. I guess b/c Accutane is so powerful they just want to limit what you put on your skin and body. I guess if you're female, it could have something to do with birth control. But of course, these are all just guesses.
  3. Hi guys I have been taking 60mg per day Accutane, I'm about 120lbs. For the past week or so, I have been having back, knee and hip pain. If I take a long walk it feels like I ran a marathon or got my ass kicked... its not severe, just sort of sore. I've also been a little more tired than usual and feel like I need a nap every day. Its a while before I go back to the derm, and I know you arent doctors, but I wanted to ask.... is this in the normal range? Has this happened to any of you? An
  4. Day 32 (I think??) Had my first checkup on 2/4. Bloodwork and everything came back ok. I aked the derm about all these blackheads... he said they will go away and that with the oil glands shrinking etc. it is like queezing toothpaste out of a tube. GROSS! He said I could exfoiliate gently to speed it up. I have been doing that and I think its been working... skin on nose is smoother. Skin on forehead is still a little...bumpy? Not sure how to describe, just not totally smooth. You can see
  5. Good luck Trevor! I think everyone's IB is a little different. Just remember to stay positive about it b/c in a few months your skin will be great.
  6. haha, that was the story of my life in high school! I think the only reason I graduated was b/c I bribed the attendance lady with pastries from my friend's bakery. I went on to college and law school, and everything was fine. Don't stress about it now- there is no sense in worrying about things you cant change. Everyone screws up once in a while. You'll get your work done, and it seems like you learned your lesson- running away can just make things harder in the long run.
  7. Great story, thanks for sharing it. I had this friend that had pretty bad acne from the time we were in 4th grade, all through high school (coupled with scarring then) and she may even still have it today, who knows. But the thing is, she ALWAYS had a boyfriend, and most of the time several guys were interested in her at once. I think, to some extent, people are drawn to people who appear to be confident and comfortable in their own skin (no pun intended). There is something incredibly appea
  8. Day 21 Pretty much the same....boring, huh? But I've still got these whiteheads/blackheads/clogged pores on my nose and chin and on my cheeks close to my nose. I'm not positive what they are... some of these I know are definitely blackheads b/c they are dark... but then the others are just flesh colored but close the pore up. When I squeeze them (which I know I am not supposed to) this whitish yellow gunk comes out. Ewww gross!!! What are these? Clogged pores or whiteheads or what? I've al
  9. They are all pretty ridiculous questions that most 12 year olds who took a sex ed class could answer. The questions might be different based on what forms of birth control you entered. They make you answer questions each month and I have just done one, but they are multiple choice questions like: If you forget to take your birth control pills for 3 days and the condom breaks you should: a) pray that you're not pregnant; b) get emergency contraception; c) do nothing. They are sort of similar t
  10. Could they be milia? If so, your derm can remove them.
  11. I know what you mean about the Aquaphor and the greasy chicken haha. I use Aquaphor and Carmex, but I also use this stuff called Nivea a Kiss of Mositure that comes in a blue tube- I find its less thick and gunky than the others. It does sound like you are experiencing an IB. I think I read somewhere that most people get it in the first week or so and it lasts about a week or two. I know its hard, but think of it as a positive- the medicine is pushing all the stuff out and making the blemis
  12. I am sort of new to this whole thing, but have heard on here that people sometimes break out when their dosage is increased. Maybe that is what you are going through, and the tane is just pushing everything to the surface.
  13. Day 18 Well, nothing has really changed, I am just addicted to these message boards! I am debating switching to another BCP. I've been on Desogen for about a year. At first I think it helped my skin, then it didn't do much of anything (couldve been a coincidence, who knows). I have my annual visit next week and don't know if I should switch to Yaz or Yasmin or something. I took Ortho eight or nine years ago and I had side effects- so thats out. I don't know if I should switch at all thou
  14. Good luck!! I am about two weeks in myself. Keep posting and letting us know how you are progressing. You should start a log if you want.
  15. Hi guys! Thanks for reading... Carmelle- still no IB which is great! Just a lot of clogged pores/blackheads on the nose- but I have always had those. Now, I just can't extract them, b/c my skin is so dry. I tried to get out a few and, though I don't think I did any damage, it made my nose a little red. I did start out on 60mg per day from Day 1. Princess- It is good to know that there are other people around our age going thru this! Sometimes I feel like the only one. My derm told me I c
×